Hey my name is Ray, I've been on suboxone for about a month now and I have had some side effects and I do believe its from the medication.I've noticed I have been waking up in the middle off the night,my arms willbe numb and tingling with like a little pain as well. Email me at ***@****. I also have noticed other things but if you could please email me I'd like to know if you have experienced any of the same symptoms. Thanks
Just a quick note to say hi! hi there...saw your post about looking for an AA NA meeting. have you tried the online meetings? there is one i found called cyberrecoveryfellowship if you want to google this...maria
Hi Dog-thanks for the info. Would that be why I'm feeling really tired? Since I've been doing the dose the doc recommended for 2 weeks now, should I taper or is 2 weeks not long enough to have to taper? or how should I taper? thx
Hey, yea you are definitely not alone. Lack of sex drive seems to be pretty normal among people on Sub, as well as nausea, constipation, headaches and the numbness too. I know I have issues with pretty much all of them!! The first few months were pretty icky, then there were a couple months where things weren't so bad. Lately I've been having a hard time with it again. I've been on sub for going on 15 months, and I've been tapering down for a while now. I'm hoping to be off of it by the end of the year. Like I said in my post, sub has alot of good points as well as bad points and I would like to get off of it as soon as I can safely. Anyways, I'm around if you need anything. It's pretty important to get support from the people who know what you're going thru!! *cat*
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.